# SDR HALA2023040100013

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 38,532 hours, 6,248 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN HYD G RSVR LO LVL ECAM COMPLETED STOPPED A/C WITH PARKING BRAKE. FOUND RH GREEN RETURN HYDRAULIC HOSE LEAKING IN LANDING GEAR. REMOVED AND REPLACED HYDRAULIC HOSE ITEM 274 PER AMM 32-11-11-400-802-A. OPS AND LEAK CHECK GOOD. PERFORMED LEAK CHECK OF GREEN HYDRAULIC SYSTEM PER AMM 29-11-00-810-820-A. RESET 5JR CB.  OPS CHECK GOOD. OK FOR SERVICE.
